Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    sleazyrider is offline Junior Member
    Join Date
    Apr 2002
    Location
    UK
    Posts
    65

    3 Days After Inj. And My Butt Still Hurts!

    It's been 3 days since I injected a small amount of primo (1ml) into my ass and it still feels bruised.

    I just wanted to check if that was normal, and how long it take to feel normal again!!?

    Thanks, Sleazy

  2. #2
    broncojosh's Avatar
    broncojosh is offline Senior Member
    Join Date
    Jan 2002
    Posts
    1,452
    primo hurts.

  3. #3
    ROOKIE22 is offline Junior Member
    Join Date
    Feb 2002
    Location
    JERSEY
    Posts
    134
    1st sust shot in the glute I did, I was sore for 4or 5 days...

  4. #4
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    Thats normal bro, just relax.

  5. #5
    mishon1 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    308
    i fukd up on my last inj and kind went up more toward my hip flexor and the shit is still hurtn. it usually never hurts and its been 3 days

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •